# SDR A6WA200840585

- Difficulty date: August 28, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 19,021 hours, 16,852 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK AIR HAS AN ODOR OF OIL/ RUBBER.  CLEANED LT COALESCER IAW AMM 21-51-13 PERFORMED OPS CK OF LT ACM IAW AMM 21-51-00. NO DEFECT NOTED, NO ODOR DETECTED.  (K)
